# SDR AALA980979

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 1010 LEFT BELTFRAME DENTED ABOVE STRINGER 24.  REPAIRED BELTFRAME DAMAGE WITH DOUBLER AS OUTLINED IN SRM 53-10-4 PAGE 3A-6.  (M)
